# SDR DALA2015042502915

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,175 hours, 24,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, BS 1700, LOWER LT STR S27L. BLENDED 1 EA STRIKE TO .004 INCH WITHIN ALLOWABLE DAM 1, SRM 53-00-01. CUTOUT DAMAGED SKIN. C/W PRI 535425-14, REV 0. ALL STEPS C/W.  RECEIVED FINAL ERA C/W ERA.  LP1918729.
